# SDR SWAA2023062971694

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 63,617 hours, 37,924 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INTERMITENT LE FLAP TRANSIT LIGHT AND OVHD LE DEVICE PANEL #4 LE FLAP LIGHT INTERMITENT. CYCLED FLAPS TO 1 AND BACK AS PART OF THE QRH PROCEDURE. LIGHTS CONTINUES TO CYCLE. NO ASSEMETRY OR ROLL NOTED.<[01] REMOVED & REPLACED LE FLAP #4 RETRACT SENSOR (S174) PER AMM 27-88-11. ALL OPS CHECKS NORMAL. REF [TTG8Q00LV1YS] FOR CORRECTIVE ACTION.
